# SDR ABXA20241202240

- Difficulty date: December 2, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N391CM
- Make and model: Boeing 767381
- Aircraft serial: 32975
- Aircraft time: 57,328 hours, 23,401 cycles
- System (JASC): 3400 · Navigation System
- Part: Transponder
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT ATC WAS UNABLE TO RECEIVE TRANSPONDER . AC RETURNED TO THE GATE (BTB) AND MTX GROUNDED AC . MTX PERFORMED A SYSTEM TEST OF THE TCAS SYSTEM AND ATC WAS ABLE TO PICK UP THE IDENT, IAW B 767 AMM 34-45-00. NO FURTHER DEFECTS NOTETED . MTX RETURNED AC TO SERVICE .
